# SDR DL72S960030

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Condition: Cracked
- Location: Le Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL SHOP INSPECTION, FOUND RIBS NR 16 AND 17 CRACKED AT UPPER FORWARD CORNER.  REPAIRED CRACKED AS PER MM 57-54-0.
